Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On Error Estimates of the Projection
Methods for the Navier-Stokes
Equations: Second-order Schemes

Author: Jie Shen
Journal: Math. Comp. 65 (1996), 1039-1065
MSC (1991): Primary 65M15, 35Q30; Secondary 35A40, 65J15
MathSciNet review: 1348047
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present in this paper a rigorous error analysis of several projection schemes for the approximation of the unsteady incompressible Navier-Stokes equations. The error analysis is accomplished by interpreting the respective projection schemes as second-order time discretizations of a perturbed system which approximates the Navier-Stokes equations. Numerical results in agreement with the error analysis are also presented.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation of the American Mathematical Society with MSC (1991): 65M15, 35Q30, 35A40, 65J15

Retrieve articles in all journals with MSC (1991): 65M15, 35Q30, 35A40, 65J15

Additional Information

Jie Shen
Affiliation: Department of Mathematics, Penn State University, University Park, Pennsylvania 16802
Address at time of publication: Department of Mathematics, Penn State University, University Park, Pennsylvania 16802

Keywords: Pseudo-compressibility, pressure stabilization, projection method, Navier-Stokes equations
Received by editor(s): March 3, 1994
Received by editor(s) in revised form: February 11, 1995, and March 6, 1995
Additional Notes: This work was supported in part by NSF Grant #9205300.
Article copyright: © Copyright 1996 American Mathematical Society

American Mathematical Society